7 Jun 2013
No. If it is expired, at the very least it has lost potency. Many "mycins" can become toxic when old. The chemicals can change over time. Dispose of it and get a new prescription. Besides, it is never good to try to treat with left over antibiotics (which you shouldnt have in the first place because they are meant for you to take the full course even if you feel better). If you have left overs, it is doubtful you have enough for a full course plus, without seeing a Dr, you dont know if the bacteria is even susceptible to the antibiotic. Please see your Dr. It is not good to try to cut corners when dealing with infection. This is how "superbugs" are formed. This sort of activity is what causes bacteria to become resistant.
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
today on the 19th i got up an took then about 30 mins later i got little red bumps an my neck belly an back is that from the med. i have not took an ...
1 answer • 20 Feb 2011
0 answers • 7 Dec 2013
Finished clindamycin 6 days ago after taking 20/300mg for 5 days. Stomach problems and diahrea.
1 answer • 10 Mar 2014
ibuprofen 600mg and clindamycin hydrochloride 300mg
1 answer • 27 Apr 2014
My wife was at the ER 4 days ago with a severe case of mastoiditis. They gave her an IM injection of Clindamycin along with a steriod and ...
2 answers • 18 May 2014